# SDR BEMA20120628002

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N5080L
- Make and model: Beech 65
- Aircraft serial: LF59
- Aircraft time: 12,755 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250261
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LIMIT SWITCH FAILED TO STOP MOTOR DURING RETRACTION CAUSING LANDING GEAR CIRCUIT BREAKER TO POP.  PILOT CHOSE TO MANUALLY EXTEND THE GEAR AND LAND WITHOUT ANY FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO BEMIDJI, MN WHERE MAINT.  DIAGNOSED THE PROBLEM AND RIGGED SWITCH IAW BEECH MAINT MANUAL.  LANDING GEAR WAS OPERATED ON JACKS IN THE HANGAR SEVERAL TIMES AND HAS BEEN FLOWN WITHOUT ANY OTHER PROBLEMS.
